Volume 22, Issue 6
Cascadic Multigrid for Finite Volume Methods for Elliptic Problems

Zhongci Shi, Xuejun Xu & Hongying Man

J. Comp. Math., 22 (2004), pp. 905-920.

Published online: 2004-12

Preview Full PDF 455 3547
Export citation
  • Abstract

In this paper, some effective cascadic multigrid methods are proposed for solving the large scale symmetric or nonsymmetric algebraic systems arising from the finite volume methods for second order elliptic problems. It is shown that these algorithms are optimal in both accuracy and computational complexity. Numerical experiments are reported to support our theory.

  • Keywords

Cascadic multigrid, Finite volume methods, Elliptic problems.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-905, author = {Zhongci Shi , and Xuejun Xu , and Hongying Man , }, title = {Cascadic Multigrid for Finite Volume Methods for Elliptic Problems}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {6}, pages = {905--920}, abstract = {

In this paper, some effective cascadic multigrid methods are proposed for solving the large scale symmetric or nonsymmetric algebraic systems arising from the finite volume methods for second order elliptic problems. It is shown that these algorithms are optimal in both accuracy and computational complexity. Numerical experiments are reported to support our theory.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10294.html} }
TY - JOUR T1 - Cascadic Multigrid for Finite Volume Methods for Elliptic Problems AU - Zhongci Shi , AU - Xuejun Xu , AU - Hongying Man , JO - Journal of Computational Mathematics VL - 6 SP - 905 EP - 920 PY - 2004 DA - 2004/12 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10294.html KW - Cascadic multigrid, Finite volume methods, Elliptic problems. AB -

In this paper, some effective cascadic multigrid methods are proposed for solving the large scale symmetric or nonsymmetric algebraic systems arising from the finite volume methods for second order elliptic problems. It is shown that these algorithms are optimal in both accuracy and computational complexity. Numerical experiments are reported to support our theory.

Zhongci Shi, Xuejun Xu & Hongying Man. (1970). Cascadic Multigrid for Finite Volume Methods for Elliptic Problems. Journal of Computational Mathematics. 22 (6). 905-920. doi:
Copy to clipboard
The citation has been copied to your clipboard